# SDR AALA202206225001

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,742 hours, 11,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R3 ARMING LEVER LOOSE. SECURED DOOR ARMING LEVER AS REQUIRED.
